Skip to Main content Skip to Navigation
New interface
Journal articles

A Sage package for the symbolic-numeric factorization of linear differential operators

Abstract : We present a SageMath implementation of the symbolic-numeric algorithm introduced by van der Hoeven in 2007 for factoring linear differential operators whose coefficients are rational functions.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-03414073
Contributor : Alexandre Goyer Connect in order to contact the contributor
Submitted on : Friday, February 18, 2022 - 4:58:07 PM
Last modification on : Friday, August 5, 2022 - 9:26:02 AM
Long-term archiving on: : Thursday, May 19, 2022 - 7:46:59 PM

File

Goyer2021.pdf
Files produced by the author(s)

Identifiers

Citation

Alexandre Goyer. A Sage package for the symbolic-numeric factorization of linear differential operators. ACM Communications in Computer Algebra, 2021, 55 (2), pp.44-48. ⟨10.1145/3493492.3493496⟩. ⟨hal-03414073⟩

Share

Metrics

Record views

43

Files downloads

38